Alert archive / New York / Special Weather Statements in 2017
Special Weather Statement, NWS Buffalo, NY
NWS Buffalo, NY issued this special weather statement at Dec 15, 2017, 4:57 PM EST for Jefferson County, New York. It was in force for 108 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 15, 2017, 4:57 PM EST (21:57 UTC)
- Expired
- Dec 15, 2017, 6:45 PM EST
- In force
- 108 min
- Issued by
- NWS Buffalo, NY
County Jefferson County, NY
The radar
The Ft Drum radar (KTYX), 39 km from the middle of the area, began a volume at 21:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.0 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 904 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
929
WWUS81 KBUF 152157
SPSBUF
Special Weather Statement
National Weather Service Buffalo NY
457 PM EST FRI DEC 15 2017
NYZ007-008-152345-
Jefferson-Lewis-
457 PM EST FRI DEC 15 2017
...AN AREA OF HEAVY SNOW WILL AFFECT JEFFERSON AND NORTHERN LEWIS
COUNTIES LATE THIS EVENING...
An area of heavy lake effect snow will remain near the Saint
Lawrence River until 900 PM EST. This will only impact a narrow area
from Cape Vincent to Alexandria Bay during this time. The band will
drop southward late this evening, passing through the Watertown area
between 1000 PM and 100 AM. Expect snowfall rates of 1 to 2 inches
an hour during this time.
Later tonight, heavy snow will move southward and focus on the
traditional snow belt including the Tug Hill. Snowfall rates of 2 to
3 inches an hour are possible, impacting travel on Interstate 81
between Adams Center and Parish.
LAT...LON 4409 7517 4389 7514 4368 7621 4379 7629
4383 7636 4387 7635 4384 7644 4391 7650
4396 7644 4396 7634 4403 7636 4406 7642
4440 7586
TIME...MOT...LOC 2151Z 326DEG 2KT 4417 7605
$$
ApffelWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this special weather statement went out at Dec 15, 4:36 PM EST, 21 minutes earlier.
Area forecast discussion, Dec 15, 4:36 PM EST, 21 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
436 PM EST Fri Dec 15 2017
.SYNOPSIS...
A cold front will advance across the region this evening,
strengthening lake effect snow bands east of the Great Lakes. These
lake effect snow bands will drift southward tonight behind the cold
front, with periods of heavy lake effect snow falling across the
Southern Tier and Tug Hill region. High pressure will push towards
our region tomorrow and tomorrow night, ending lake effect snow
while maintaining the cold temperatures through the weekend.
&&
.NEAR TERM /THROUGH SATURDAY/...
A surface low is near Georgian Bay late this afternoon, with a
cold front slicing across eastern Michigan, and the western
Ohio Valley. At 4 p.m. latest radar imagery shows a band of
heavy snow developing north of Lake Erie, centered just west of
the Niagara River. Radar trends show this band is moving
southeastward which lends confidence that the band will drop
across the Buffalo metro area early this evening. Heavy lake
effect snow will move from near Niagara Falls at 5 p.m. to the
Buffalo southtowns around 7 p.m. This will bring a quick 2-4
inches of snow to the Buffalo metro area during this two hour
window. After this, the band will continue to shift southward
into Ski country and the Western Southern Tier.
A similar story will play out a few hours later off Lake
Ontario. Heavy snow will move through Watertown between 10 p.m.
and 1 a.m. Expect a slightly slower motion and more moisture to
result in a quick 3 to 6 inches for the metro area, even though
its arrival will be well after the evening commute in the
Watertown area.
The upper level shortwave, and surface cold
front will cross our region between 00Z and 06Z, with surface
winds veering behind the cold front. This will act to push the
snows southward, first off Lake Erie, and then off Lake Ontario.
Lake Induced Equilibrium levels will increase to around 12K
feet off both lakes, and with near saturation within the snow
dentritic growth zone, and added lifting along the front there
may be some rumbles of thunder near the lakes.
By late this evening a westerly flow will settle lake snows
southward across Ski Country and the Southern Tier off Lake Erie,
and across the Tug Hill east of Lake Ontario. Snowfall rates will be
most impressive along and for several hours behind the front. A
secondary front will drop across Lake Ontario Saturday morning, and
this feature may briefly intensify the Lake Ontario band across the
Tug Hill and Oswego County region. This secondary front will also
shove lake snows southward...with light snow showers possible along
the entire southern Lake Ontario shoreline.
As high pressure drops southward later Saturday it will bring drier
air, along with lowering inversion levels...such that lake effect
snow will diminish through the day.
Temperatures will remain cold, with overnight lows in the teens.
West winds will bring wind chill values down into the single digits.
Saturday high temperatures will range across the mid to upper 20s.
&&
.SHORT TERM /SATURDAY NIGHT THROUGH TUESDAY NIGHT/...
During Saturday night high pressure centered over western Quebec
will briefly ridge southward across New York State. Subsidence and
drier air associated with the surface high will result in a largely
dry night...though at least some leftover clouds will persist across
areas south of Lake Ontario...which will like closer to a lingering
weak warm frontal boundary. Expect low temps to range from around zero
across the North Country where skies will be clearer...to the mid
and upper teens south of Lake Ontario.
On Sunday the surface ridge will slide eastward into eastern Quebec
and New England. Increasing warm air advection on its backside will
result in clouds increasing across our region from southwest to
northeast through the day...with the chance of a few rain showers
arriving across the Southern Tier late as moisture and shortwave
energy pool along the slowly re-energizing warm front draped along
the NY/PA border. Otherwise daytime highs will finally begin to
rebound given the ongoing warm air advection regime...with afternoon
highs ranging from the mid 20s across the North Country to the 30s
across most areas south of Lake Ontario.
Sunday night and Monday broad warm air advection will continue across
our region...with the aforementioned warm front slowly lifting north
across the area. This will result in plenty of cloud cover and
general chances for some snow showers Sunday night...with these then
transitioning over to mainly rain showers on Monday as the atmospheric
column continues to steadily warm. With respect to temperatures...
lows will range from around 20 across the North Country to the
upper 20s and lower 30s across most areas south of Lake Ontario
Sunday night...with highs on Monday then reaching into the mid to
upper 30s east of Lake Ontario and to around 40 elsewhere.
Monday night our region will again be under the influence of broad
warm air advection out ahead of a modest mid level trough/attendant
surface low pushing into the Upper Great Lakes. This will result
in continued plentiful cloud cover and scattered shower potential...
with the column likely remaining warm enough to support mostly rain.
At the surface...nighttime lows will range from the lower to mid 30s
east of Lake Ontario to the mid and upper 30s elsewhere.
Finally...during Tuesday the aforementioned trough/surface low will
make their way further eastward and slowly push their attendant
cold front across our region...along with some scattered to numerous
rain showers. The antecedent mild airmass in place out ahead of
the front will result in one more day of milder temperatures with
area highs reaching into the lower to mid 40s areawide...before
steady cold air advection in its wake pushes readings back down
into the mid and upper 20s Tuesday night. Coupled with an eventual
increase in moisture...the ongoing cold advection regime will also
result in the redevelopment of some lake snows east and southeast of
the lakes Tuesday night...for which some likely PoPs remain in play
from continuity.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
On Wednesday lake effect snows should continue southeast of both
lakes (especially Lake Ontario) before winding down Wednesday night
as surface-based ridging and drier air build into the region. Meanwhile
temperatures will run a little below average...with highs mainly in
the lower 30s on Wednesday followed by lows ranging from the teens to
lower 20s Wednesday night.
After that...the medium range guidance packages remain in general
agreement on another low pressure system developing northeastward
across the Great Lakes and Northeastern states late in the week...
though considerable discrepancies remain as to the exact strength...
timing...and track of the low. In a general sense...this system
should bring a warming trend for the latter portions of the work week
along with renewed precipitation chances...with an initial ptype of
snow gradually giving way to more in the way of rain over time as
temperatures warm.
&&
.AVIATION /22Z FRIDAY THROUGH WEDNESDAY/...
Expect a 1-2 hours period of heavy snow at BUF/IAG between
22Z-00Z. This will lower visibility to a quarter mile in heavy
snow, significantly (but temporarily) impacting flight
operations. High confidence in occurrence and moderate
confidence in timing with forecast likely to be withing 30 min
of bands arrival. The heavy snow will reach JHW later this
evening. ROC will not be impacted as much, with much less
intense snow since its further from Lake Erie. Expect heavy snow
off Lake Ontario which will impact ART between 03Z and 06Z.
These bands of snow will drop southward behind the cold front with
veering winds...where they will then persist through the night with
LIFR or lower conditions for several hours across KJHW.
Winds will be gusty for a brief time with the frontal passage, with
gusts 20 to 25 knots.
Tomorrow morning band of lake effect snow off each lake will weaken
with flight conditions returning to mostly VFR by the close of the
TAF cycle.
Outlook...
Saturday night and Sunday...VFR.
Sunday night...MVFR with a chance of snow showers.
Monday...IFR/MVFR with a chance for rain and snow showers.
Tuesday...IFR/MVFR with rain likely.
Wednesday...IFR in lake effect snow likely SE of the Lakes, MVFR/VFR
in chance of snow elsewhere.
&&
.MARINE...
Southwest winds will increase later this afternoon, ahead of a cold
front. These winds will bring small craft conditions to both lakes,
and the Upper Niagara River.
The cold front will cross the water bodies between 7pm and 1 am
tonight, with winds veering to west and then northwesterly.
Waves will continue to increase behind the cold front.
High pressure will nose southward from Canada on Saturday, and bring
lighter winds and an end to the SCA. Light winds and waves will
continue Saturday and into Sunday.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Lake Effect Snow Warning from 10 PM this evening to 10 AM EST
Saturday for NYZ007.
Lake Effect Snow Warning from 10 PM this evening to 1 PM EST
Saturday for NYZ006-008.
Winter Weather Advisory until 1 AM EST Saturday for NYZ010.
Winter Weather Advisory until 10 PM EST this evening for
NYZ001.
Lake Effect Snow Warning until 4 PM EST Saturday for NYZ019-
020.
Winter Weather Advisory until 1 PM EST Saturday for NYZ012-085.
MARINE...Small Craft Advisory until 1 PM EST Saturday for LEZ040-041.
Small Craft Advisory until 4 AM EST Saturday for LEZ020.
Small Craft Advisory until 7 PM EST Saturday for
LOZ042>045.
&&
SYNOPSIS...THOMAS
NEAR TERM...APFFEL/THOMAS
SHORT TERM...JJR
LONG TERM...JJR
AVIATION...APFFEL/THOMAS
MARINE...THOMASHazardous weather outlook, Dec 15, 4:07 AM EST, 12 hours 50 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 407 AM EST Fri Dec 15 2017 NYZ008-160915- Lewis- 407 AM EST Fri Dec 15 2017 ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST SATURDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-160915- Jefferson- 407 AM EST Fri Dec 15 2017 ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST SATURDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ002>005-011-013-014-021-160915- Orleans-Monroe-Wayne-Northern Cayuga-Genesee-Livingston-Ontario- Allegany- 407 AM EST Fri Dec 15 2017 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-160915- Niagara- 407 AM EST Fri Dec 15 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 10 PM EST THIS EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006-160915- Oswego- 407 AM EST Fri Dec 15 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING... ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST SATURDAY... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Lake Effect Snow Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-020-160915- Chautauqua-Cattaraugus- 407 AM EST Fri Dec 15 2017 ...LAKE EFFECT SNOW WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST SATURDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Lake Effect Snow Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ010-160915- Northern Erie- 407 AM EST Fri Dec 15 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 AM EST SATURDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012-085-160915- Wyoming-Southern Erie- 407 AM EST Fri Dec 15 2017 ...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 PM EST SATURDAY... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-160915- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 407 AM EST Fri Dec 15 2017 This Hazardous Weather Outlook is for the New York waters of Lake Erie, Lake Ontario, and the Saint Lawrence River. .DAY ONE...Today and Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Special weather statement, Dec 15, 12:43 PM EST, 4 hours 14 minutes before
Special Weather Statement National Weather Service Buffalo NY 1243 PM EST Fri Dec 15 2017 NYZ001-002-010>012-085-152045- Niagara-Orleans-Northern Erie-Genesee-Wyoming-Southern Erie- Including the cities of Niagara Falls, Medina, Buffalo, Batavia, Warsaw, Orchard Park, and Springville 1243 PM EST Fri Dec 15 2017 ...HEAVY LAKE EFFECT SNOW WILL MAKE FOR A MESSY COMMUTE THIS EVENING... A Lake effect snow band will intensify late this afternoon across Niagara County and move southward across the Niagara Frontier through this evening. This lake effect snow band will impact the Buffalo Northtowns and Buffalo Metro area between 5:00 pm and 7:00 pm. It will continue to move southward into and across the Buffalo Southtowns around 7:00 PM with very intense snowfall rates. Snowfall rates of 1 to 2 inches per will be likely, with embedded thundersnow possible within the most intense portion of the band. If you are traveling this evening be prepared for rapidly changing weather conditions with reduced visibilities and snow covered roadways. Reynolds
Local storm report, Dec 15, 3:44 PM EST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
344 PM EST FRI DEC 15 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM SNOW 2 SSE PALERMO 43.33N 76.27W
12/15/2017 M4.0 INCH OSWEGO NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0600 AM SNOW 4 SSE LACONA 43.60N 76.04W
12/15/2017 M3.7 INCH OSWEGO NY COCORAHS
24-HOUR SNOWFALL.
0600 AM SNOW 5 ESE OSWEGO 43.44N 76.41W
12/15/2017 M9.2 INCH OSWEGO NY COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 8 N REDFIELD 43.64N 75.88W
12/15/2017 M5.8 INCH OSWEGO NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0700 AM SNOW SE MINETTO 43.40N 76.48W
12/15/2017 M4.2 INCH OSWEGO NY COCORAHS
24-HOUR SNOWFALL.
0700 AM SNOW 1 E OSCEOLA 43.50N 75.70W
12/15/2017 M5.0 INCH LEWIS NY CO-OP OBSERVER
24-HOUR SNOWFALL.
0325 PM SNOW 6 ENE CAPE VINCENT 44.16N 76.22W
12/15/2017 M5.2 INCH JEFFERSON NY TRAINED SPOTTER
0325 PM SNOW CLAYTON 44.24N 76.09W
12/15/2017 M3.8 INCH JEFFERSON NY TRAINED SPOTTER
&&
EVENT NUMBER BUF1701888
EVENT NUMBER BUF1701889
EVENT NUMBER BUF1701890
EVENT NUMBER BUF1701891
EVENT NUMBER BUF1701892
EVENT NUMBER BUF1701893
EVENT NUMBER BUF1701894
EVENT NUMBER BUF1701895
SJWSpecial weather statement, Dec 15, 4:57 PM EST, 0 minutes before
Special Weather Statement
National Weather Service Buffalo NY
457 PM EST FRI DEC 15 2017
NYZ007-008-152345-
Jefferson-Lewis-
457 PM EST FRI DEC 15 2017
...AN AREA OF HEAVY SNOW WILL AFFECT JEFFERSON AND NORTHERN LEWIS
COUNTIES LATE THIS EVENING...
An area of heavy lake effect snow will remain near the Saint
Lawrence River until 900 PM EST. This will only impact a narrow area
from Cape Vincent to Alexandria Bay during this time. The band will
drop southward late this evening, passing through the Watertown area
between 1000 PM and 100 AM. Expect snowfall rates of 1 to 2 inches
an hour during this time.
Later tonight, heavy snow will move southward and focus on the
traditional snow belt including the Tug Hill. Snowfall rates of 2 to
3 inches an hour are possible, impacting travel on Interstate 81
between Adams Center and Parish.
LAT...LON 4409 7517 4389 7514 4368 7621 4379 7629
4383 7636 4387 7635 4384 7644 4391 7650
4396 7644 4396 7634 4403 7636 4406 7642
4440 7586
TIME...MOT...LOC 2151Z 326DEG 2KT 4417 7605
ApffelThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 14, 9:46 PM EST | Lake Effect Snow Warning | BUF | Cattaraugus, Chautauqua, Jefferson, Lewis, Oswego | 42 hr |
| Dec 15, 4:07 AM EST | Small Craft Advisory | BUF | 38 hr | |
| Dec 15, 5:26 AM EST | Special Weather Statement | BUF | Erie | 94 min |
Nearby
Special Weather Statements in New York, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.